On a conjecture of Narkiewicz about functions with non-decreasing normal order
Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 289-294
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_36_2_289_294,
author = {P. D. T. A. Elliott},
title = {On a conjecture of {Narkiewicz} about functions with non-decreasing normal order},
journal = {Colloquium Mathematicum},
pages = {289--294},
year = {1976},
volume = {36},
number = {2},
doi = {10.4064/cm-36-2-289-294},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-289-294/}
}
TY - JOUR AU - P. D. T. A. Elliott TI - On a conjecture of Narkiewicz about functions with non-decreasing normal order JO - Colloquium Mathematicum PY - 1976 SP - 289 EP - 294 VL - 36 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-289-294/ DO - 10.4064/cm-36-2-289-294 LA - en ID - 10_4064_cm_36_2_289_294 ER -
%0 Journal Article %A P. D. T. A. Elliott %T On a conjecture of Narkiewicz about functions with non-decreasing normal order %J Colloquium Mathematicum %D 1976 %P 289-294 %V 36 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-289-294/ %R 10.4064/cm-36-2-289-294 %G en %F 10_4064_cm_36_2_289_294
P. D. T. A. Elliott. On a conjecture of Narkiewicz about functions with non-decreasing normal order. Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 289-294. doi: 10.4064/cm-36-2-289-294
Cité par Sources :